# SDR 29GA2015081200001

- Difficulty date: August 9, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 32,523 hours, 36,144 cycles
- Engine: Ge CT7TP*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 51533174
- Condition: Bent
- Location: Rt Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

RIGHT BLEED AIR LEAK ILLUMINATED.  IT EXTINGUISHED AND RE-ILLUMINATED. WE RAN QRH WITH 2 RESET ATTEMPTS, THEN SHUTDOWN THE NR 2 ENGINE.  ALL PARAMETERS OTHER.  R & R ELEMENT SENSING OVER HEAT TUBE IAW AMM 36-23-10-02.  OPS CHECK GOOD ON GROUND.
